# SDR DHL2005749018

- Difficulty date: November 2, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AD90-24-11 PARA E PER S/B 727-53A0171 REV 2.  REMOVED BLIND FASTENERS IN DOUBLER IAW B727 SRM 51-30-2.  FAB REINFORCEMENT STRAP MAT 2024T3 .071 PO9002373 13 1/8" BY 2 1/4" AND 2 EA FILLER, 7075-T6 .063 PO 9001920 DIM 2 1/4"X 2 1/4" IAW S/B 727-53A0171.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED PARTS AND REPLACED BLIND FASTENERS WITH HI-LOCKS IAW S/B 727-53A0171.  COMPLIED WITH AD90-24-11 PARA E PER S/B 727-53A0171 REV 2.  INSTALLATION OF DOUBLERS AND INCORPORATING VERTICAL REINFORCING STRAP ALSO SPACERS.
